# SDR ASAA2019022638360

- Difficulty date: February 13, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00041073
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX COMPARTMENT WET AREA FLOOR STRUCTURE AT PAX DOOR MOP AREA FROM FS 291.5 TO FS351 HAS EVIDENCE OF CORR IN MULTIPLE AREAS MARKED BY GREASE PENCIL AND DOTS. GROUNDED - YES. REMOVED AND REPLACED MOP SEAL IAW B737 900 SRM 51 40 02 0G 0 W 1" O .090 R .078 L 2.5" D .012.
